MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; NEBULIZER,KIT,TMTHPIECE,6"RESER,7'TUB,UC

MEDLINE INDUSTRIES, LP Medline; NEBULIZER,KIT,TMTHPIECE,6"RESER,7'TUB,UC
Model Number HCSU4483
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility after the nebulizer is setup at the bedside the "tubing pops off from the flowmeter or the bottom of the neb cup while also leaking".Per the facility "patients aren't receiving the full dose of medications and they've had to repeat breathing treatments".The sample is not available to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility after the nebulizer is setup at the bedside the "tubing pops off from the flowmeter or the bottom of the neb cup while also leaking".

Brand Name
Medline
Common Device Name
NEBULIZER,KIT,TMTHPIECE,6"RESER,7'TUB,UC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
3 lakes dr
northfield, IL 60093
MDR Report Key16195516
Report Number1417592-2023-00025
Device Sequence Number14945119
Product Code CAF
UDI-Device Identifier10888277657625
UDI-Public10888277657625
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHCSU4483
Device Catalogue NumberHCSU4483
Device Lot Number08522040027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown